Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Invariants of Euclidean reflection groups


Author: Louis Solomon
Journal: Trans. Amer. Math. Soc. 113 (1964), 274-286
MSC: Primary 22.90; Secondary 20.60
DOI: https://doi.org/10.1090/S0002-9947-1964-0165038-3
MathSciNet review: 0165038
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Burnside, The determination of all groups of rational linear substitutions of finite order which contain the symmetric group in the variables, Proc. London Math. Soc. (2) 10 (1912), 284-308.
  • [2] C. Chevalley, Invariants of finite groups generated by reflections, Amer. J. Math. 77 (1955), 778-782. MR 0072877 (17:345d)
  • [3] A. J. Coleman, The Betti numbers of the simple Lie groups, Canad. J. Math. 10 (1958), 349-356. MR 0106256 (21:4990)
  • [4] H. S. M. Coxeter, The product of the generators of a finite group generated by reflections, Duke Math. J. 18 (1951), 765-782. MR 0045109 (13:528d)
  • [5] J. S. Frame, The classes and representations of the groups of 27 lines and 28 bitangents, Ann. Mat. Pura Appl. 32 (1951), 83-119. MR 0047038 (13:817i)
  • [6] G. Frobenius, Über die Charaktere der symmetrischen Gruppe, S.-B. Preuss. Akad. Wiss. Berlin (1900), 516-534.
  • [7] B. Kostant, The principal three dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973-1032. MR 0114875 (22:5693)
  • [8] G. C. Shephard and J. A. Todd, Finite unitary reflection groups, Canad. J. Math. 6 (1954), 274-304. MR 0059914 (15:600b)
  • [9] L. Solomon, Invariants of finite reflection groups, Nagoya Math. J. 22 (1963), 57-64. MR 0154929 (27:4872)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.90, 20.60

Retrieve articles in all journals with MSC: 22.90, 20.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0165038-3
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society